Advil Childrens Pain & Fever Relief Infant Drops 40ml

More Views

Advil Childrens Pain & Fever Relief Infant Drops 40ml

Availability: In stock

Product Overview
Advil Children's Pain & Fever Relief Infant Drops are a pleasant tasting grape flavoured suspension formulated to reduce fever and pain in babies from 3 months.
Price:
$6.99
OR
Product Description

Details

Advil Children's Pain & Fever Relief Infant Drops are a pleasant tasting grape flavoured suspension formulated to reduce fever and pain in babies from 3 months. It reduces temperature for up to 8 hours including fever associated with immunisation. It also provides temporary relief of pain associated with earache, headache, tTeething, minor aches, colds & flu, sore throats and sprains & strains.
Dosage

Shake well before use. Use the dosing device provided to be sure the dose is measured accurately. To minimize undesirable effects, use for the shortest duration necessary to control symptoms. Advil Children's Pain & Fever Relief Infant Drops may be administered up to 4 times a day, every 6 - 8 hours if required. If pain or fever worsen or lasts for more than a few days patient should stop use and consult a doctor. For children aged 3 months to 1 year give only on medical advice. Do not give to infants under 3 months of age and /or weighing less than 6 kg. The suggested dosage regime is based on 5-10 mg/kg/dose. Age Average Body weight Dosage (mL) 3 to under 6 months 6 - 8 kg 1.5 mL 6 to under 12 months 8 – 10 kg 2 mL 1 to 2 years 10 – 12 kg 2.5 mL

Active Ingredients

Each 1 mL contains Ibuprofen 40mg. Advil Children's Pain & Fever Relief Infant Drops also contains the following inactive ingredients; Sucrose, Glycerol, Sorbitol Solution 70%, Cellulose Dispersible, Carmellose Sodium, Citric Acid Monohydrate, Disodium Edetate, Polysorbate 80, Sodium Benzoate, Xanthan Gum, Grape Flavour Artificial No. 6175 And Purified Water.

Warnings

Do not use for adults or children over 2 years. Do not use for infants under 3 months and/or weighing less than 6 kg. Do not use without medical advice if your child suffers from asthma, urticaria or rhinitis. Do not use for more than a few days at a time without medical advice. Do not use if your child has a current or past history of a stomach ulcer or bleeding disorder, if your child has impaired kidney function or heart failure or if your child is allergic to ibuprofen, aspirin or other anti-inflammatory medicines or any other components of this product. Consult your doctor before use if your child has stomach pain, indigestion, high blood pressure, heart or liver disease, your child has not been taking fluids or has lost fluids during continuous vomiting or diarrhoea, your child is taking other medicines regularly or medicines containing ibuprofen, aspirin, other anti-inflammatory ingredients or blood thinners, your child is taking aspirin for a heart attack or stroke because ibuprofen may decrease this benefit of aspirin or your child is under doctor’s care for a serious condition. Stop use and consult your doctor immediately if you see any adverse reactions to this medicine.

Complementary Products